Computing certain Fano 3-folds

Brown, G.D. and Suzuki, Kaori (2007) Computing certain Fano 3-folds. Japan Journal of Industrial and Applied Mathematics, 24 (3). pp. 241-250. ISSN 0916-7005 . (Full text available)

PDF (Computing Certain Fano)
Download (142kB)
[img]
Preview
Official URL
http://projecteuclid.org/euclid.jjiam/1197909111

Abstract

We use the computer algebra system Magma to study graded rings of Fano 3-folds of index >= 3 in terms of their Hilbert series.

Item Type: Article
Additional information: Pre-published version, submitted to arXiv in October 2006, was entitled 'Computing Fano 3-folds of index >=3'
Uncontrolled keywords: Fano 3-fold; Fano index; graded ring
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: G.D. Brown
Date Deposited: 02 Jul 2008 12:38
Last Modified: 06 Sep 2011 00:36
Resource URI: http://kar.kent.ac.uk/id/eprint/10615 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year